Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 12, NWS Melbourne, FL

January 30, 2015

NWS Melbourne, FL issued this small craft advisory at Jan 30, 2015, 3:46 AM EST. It took effect at Jan 30, 2015, 1:00 PM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2015, 3:46 AM EST (08:46 UTC)
In effect from
Jan 30, 2015, 1:00 PM EST
Expired
Jan 31, 2015, 10:00 AM EST
In force
21 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

166 
WHUS72 KMLB 300846
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
346 AM EST FRI JAN 30 2015

...ANOTHER COLD FRONT TO SWEEP SOUTH ACROSS THE ADJACENT ATLANTIC
WATERS TODAY...

.WESTERLY WINDS WILL SHIFT TO NORTH AND INCREASE TO 20 KNOTS OVER
THE ATLANTIC WATERS TODAY. THIS NORTHERLY WIND SURGE SILL SPREAD
SOUTH OVER THE WATERS THIS AFTERNOON AND EVENING.

AMZ570-311200-
/O.NEW.KMLB.SC.Y.0012.150130T1800Z-150131T1200Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
346 AM EST FRI JAN 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM EST SATURDAY. 

* WINDS AND SEAS...WINDS INCREASING TO 20 KNOTS THIS AFTERNOON
  THROUGH SUNRISE SATURDAY. SEAS BUILDING AS HIGH AS 7 FEET...
  PERHAPS BRIEFLY A BIT HIGHER IN THE GULF STREAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-311200-
/O.NEW.KMLB.SC.Y.0012.150130T2100Z-150131T1200Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
346 AM EST FRI JAN 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM EST SATURDAY. 

* WINDS AND SEAS...WINDS INCREASING TO 20 KNOTS LATE THIS
  AFTERNOON THROUGH SUNRISE SATURDAY. SEAS BUILDING AS HIGH AS
  7 FEET...PERHAPS BRIEFLY A BIT HIGHER IN THE GULF STREAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-311200-
/O.NEW.KMLB.SC.Y.0012.150131T0000Z-150131T1200Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
346 AM EST FRI JAN 30 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
7 AM EST SATURDAY. 

* WINDS AND SEAS...WINDS INCREASING TO 20 KNOTS EARLY THIS
  EVENING THROUGH SUNRISE SATURDAY. SEAS BUILDING AS HIGH AS
  7 FEET...PERHAPS BRIEFLY A BIT HIGHER IN THE GULF STREAM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
770 
WHUS72 KMLB 301950
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
250 PM EST FRI JAN 30 2015

...ANOTHER COLD FRONT TO SWEEP SOUTH ACROSS THE ADJACENT ATLANTIC
WATERS TODAY...

.WESTERLY WINDS WILL SHIFT TO NORTH AND INCREASE TO 20 KNOTS OVER
THE ATLANTIC WATERS TODAY. THIS NORTHERLY WIND SURGE SILL SPREAD
SOUTH OVER THE WATERS THIS AFTERNOON AND EVENING.

AMZ570-311500-
/O.EXT.KMLB.SC.Y.0012.000000T0000Z-150131T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
250 PM EST FRI JAN 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS WILL CONTINUE AROUND 20 KNOTS
  THROUGH SATURDAY MORNING. SEAS BUILDING AS HIGH AS 7
  FEET...PERHAPS BRIEFLY A BIT HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ572-311500-
/O.EXT.KMLB.SC.Y.0012.150130T2100Z-150131T1500Z/
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
250 PM EST FRI JAN 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS WILL CONTINUE AROUND 20 KNOTS
  THROUGH SATURDAY MORNING. SEAS WILL BUILD AS HIGH AS 7
  FEET...PERHAPS BRIEFLY A BIT HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-575-311500-
/O.EXT.KMLB.SC.Y.0012.150131T0000Z-150131T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
250 PM EST FRI JAN 30 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST SATURDAY...

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO AROUND 20
  KNOTS BEYOND 20 NM AND 15 TO 20 KNOTS IN THE GULF STREAM WITHIN
  20 NM EARLY THIS EVENING AND CONTINUE THROUGH SATURDAY MORNING.
  SEAS WILL BUILD AS HIGH AS 7 FEET IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
288 
WHUS72 KMLB 310916
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
416 AM EST SAT JAN 31 2015

AMZ555-570-572-575-311500-
/O.CON.KMLB.SC.Y.0012.000000T0000Z-150131T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
416 AM EST SAT JAN 31 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND SEAS...NORTHEAST WINDS AROUND 15 TO 20 KNOTS WILL
  CONTINUE TO GENERATE SEAS AS HIGH AS 7 FEET IN THE GULF STREAM
  THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 30, 3:33 AM EST, 13 minutes earlier.

Area forecast discussion, Jan 30, 3:33 AM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
333 AM EST FRI JAN 30 2015

.DISCUSSION...

TODAY/TONIGHT...WEAKENING HIGH PRES RIDGE EXTENDING FROM THE GOMEX
ACROSS SOUTH FL AND THE ATLC WILL COMPLETE ITS COLLAPSE...YIELDING
TO AN APPROACHING COLD FRONT. THE E-W ORIENTED FRONT WILL PUSH INTO
THE NORTHERN CWA BY ABOUT NOON...SLUMPING SOUTH TO AROUND LAKE O BY
SUNSET. LACK OF SIGNIFICANT MOISTURE/FORCED ASCENT WILL PRECLUDE
RAIN CHCS OVER LAND ASCD WITH FROPA. JUST A SMALL THREAT FOR A FEW
SHOWERS OVER THE GULF STREAM...WITH SOME INCREASE IN LOW-MID CLOUDS
ACCOMPANYING THE FRONT. MAXES TODAY AHEAD OF THE FRONT REACH THE
U60S-70F OVER LAKE/VOLUSIA AND 70-75F TO THE SOUTH.

SAT-SUN...LOW LEVEL FLOW VEERS ONSHORE BEHIND THE FRONT INTO THE
WEEKEND AS HIGH PRESSURE BUILDS INTO THE SOUTHEAST U.S. AND
EVENTUALLY OFFSHORE. THIS WILL GRADUALLY MODIFY THE DRY AIRMASS
ACROSS THE REGION AND MAY ALSO LEAD TO DEVELOPMENT OF ISOLATED
SPRINKLES/LIGHT SHOWERS OVER THE ATLANTIC THAT APPROACH THE COAST
LATER IN THE WEEKEND. HOWEVER LOW LEVEL MOISTURE LOOKS QUITE SHALLOW
AND WITH MOS POPS AT OR BELOW 10 PERCENT WILL KEEP RAIN CHANCES OUT
OF THE FORECAST FOR NOW.

HIGHS 3-5 DEGREES BELOW NORMAL SAT RANGING FROM THE MID 60S ALONG
VOLUSIA COUNTY COAST TO UPPER 60S/NEAR 70 FARTHER SOUTH AND OVER THE
INTERIOR. TEMPS THEN WARM INTO THE LOW/MID 70S ON SUN. OVERNIGHT
TEMPS WILL NOT BE AS CHILLY WITH LOWS IN THE 50S MOST AREAS SAT
NIGHT AND UPPER 50S/LOW 60S SUN NIGHT.

MON-TUE...MID/UPPER LEVEL TROUGH SWINGS THROUGH EASTERN U.S. MON
PUSHING COLD FRONT THROUGH THE REGION INTO THE AFT. MAIN ENERGY
ASSOCIATED WITH THE TROUGH WILL REMAIN WELL NORTH...BUT DECENT
MOISTURE ADVECTION AHEAD OF THE BOUNDARY AND AREA IN ASCENDING
REGION OF 250MB JET JUST NORTH OF FL SHOULD AID IN ISO/SCT SHOWER
DEVELOPMENT AS FRONT MOVES THROUGH. RAIN CHANCES RANGE FROM 30
PERCENT OVER CENTRAL/NRN AREAS AND 20 PERCENT ACROSS OKEECHOBEE
COUNTY AND THE TREASURE COAST.

DRIER/COOLER AIR THAT BUILDS IN BEHIND THE FRONT WILL AGAIN BE SHORT
LIVED AS WINDS QUICKLY VEER TO ONSHORE TUE. HIGHS IN THE 70S MON
WILL COOL INTO THE MID/UPPER 60S FROM ORLANDO NORTH TO LOW 70S SOUTH
ON TUE.

WED-THU...MODELS ARE TRYING TO COME INTO BETTER AGREEMENT WITH
DEVELOPMENT OF LOW PRESSURE OVER THE WESTERN GULF THAT LIFTS E/NE
INTO THE MIDDLE OF NEXT WEEK AND NORTH OF CENTRAL FL. HOWEVER PLENTY
OF RUN TO RUN INCONSISTENCIES AND TIMING DIFFERENCES REMAIN WITH
BOTH THE GFS AND ECMWF DURING THIS TIMEFRAME AND THEREFORE LEAD TO
LOWER CONFIDENCE IN THE FORECAST THIS FAR OUT. THE 00Z ECMWF HAS
ACTUALLY SLOWED PROGRESSION OF THIS SYSTEM WITH A MORE FASTER
MOVEMENT NOW INDICATED BY THE 00Z GFS. REGARDLESS OF SOLUTION
INCREASING RAIN CHANCES THROUGH THE PERIOD ARE INDICATED BY BOTH
MODELS AS S/SE FLOW AHEAD OF THE LOW INCREASE MOISTURE OVER THE
REGION. WILL KEEP CHANCE POPS (30-50%) IN THE FORECAST FOR NOW.

&&

.AVIATION...VFR. CIGS NEAR BKN040 ASCD WITH FROPA FOR ABOUT 3-6HRS.

&&

.MARINE...
TODAY/TONIGHT...WESTERLY FLOW HAS PICKED UP TO AROUND 10-15KT EARLY
THIS MORNING. WINDS WILL SHIFT TO NRLY AND INCREASE FURTHER TO ABOUT
20KT AS THE FRONT SWEEPS SWD THRU THE ADJACENT ATLC WATERS FROM THIS
AFTERNOON THROUGH SUNSET. WINDS WILL REMAIN NEAR 20KT THROUGH AROUND
SUNRISE SATURDAY AS THEY VEER TO N-NE. 00Z NWPS MODEL RUN LOOKS MORE
REALISTIC FROM LATE THIS AFTERNOON THROUGH TONIGHT...ESPECIALLY WITH
SEAS IN THE GULF STREAM. WILL INTRODUCE AN SCA FOR ALL 20-60NM LEGS
PLUS THE 0-20NM LES SOUTH OF SEBASTIAN INLET. DECIDED TO STAGGER THE
START TIMES NORTH-SOUTH BY 3-6HR...GIVEN THE SWD PROGRESSION OF NRLY
POST-FRONTAL WIND SURGE.

SAT-SUN...ELEVATED NORTHEAST WINDS UP TO 15-20 KTS EARLY SAT WILL
SLOWLY DECREASE INTO THE AFTERNOON AS THE VEER TO THE EAST. HOWEVER
SEAS OFFSHORE WILL REMAIN UP TO 6 FEET WHICH WILL CONTINUE POOR
BOATING CONDITIONS THROUGH MUCH OF THE DAY. WINDS CONTINUE TO VEER
TO THE SOUTH-SOUTHEAST ON SUNDAY AS HIGH CENTER MOVES OFF SOUTHEAST
U.S. COAST WITH SEAS 3-5 FT.

MON-TUE...WINDS INCREASE OUT OF THE S/SW UP TO 15-20 KTS INTO MON
MORNING AHEAD OF NEXT COLD FRONT THAT WILL CROSS THE REGION IN THE
AFT WITH SEAS UP TO 6 FT OFFSHORE. WINDS BECOME N/NW AND REMAIN
ELEVATED BEHIND THE BOUNDARY INTO MON NIGHT. WINDS THEN QUICKLY VEER
TO THE EAST-NORTHEAST AROUND 10-15 KTS ON TUE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  67  42  64  51 /  10   0   0  10
MCO  72  45  69  52 /  10   0   0   0
MLB  70  47  68  56 /  10   0  10  10
VRB  73  48  69  57 /  10  10  10  10
LEE  71  43  68  50 /  10   0   0   0
SFB  70  44  68  52 /  10   0   0   0
ORL  71  46  69  53 /  10   0   0   0
FPR  72  49  69  58 /  10  10  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 AM SATURDAY
     FROM FLAGLER BEACH TO VOLUSIA BREVARD  COUNTY LINE 20 TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 7 AM SATURDAY
     FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM SATURDAY
     FROM SEBASTIAN INLET TO JUPITER INLET OUT TO 60 NM OFFSHORE.

&&

SHORT TERM/AVIATION...CRISTALDI
LONG TERM....WEITLICH
Hazardous weather outlook, Jan 29, 7:15 PM EST, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
715 PM EST THU JAN 29 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-301215-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
715 PM EST THU JAN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.DENSE FOG/SMOKE IMPACT...AN AXIS OF HIGH PRESSURE WILL RELOCATE
ACROSS CENTRAL FLORIDA THIS EVENING AHEAD OF A FRONTAL TROUGH
APPROACHING FROM THE NORTHWEST FOR FRIDAY. THIS WILL PRODUCE A
PLEASANT EVENING WITH LIGHT WINDS AND MOSTLY CLEAR SKIES.

AS A RESULT PATCHY FOG MIXED WITH SOME SMOKE WILL DEVELOP
OVERNIGHT AND EARLY FRIDAY...ESPECIALLY NEAR SMOLDERING FIRES
WHICH COULD SIGNIFICANTLY REDUCE VISIBILITY. THIS WILL OCCUR
MAINLY FOR INLAND LOCATIONS AWAY FROM THE COAST.

DRIVERS ALONG PARTS OF INTERSTATE 95...INTERSTATE 4...AND THE
FLORIDA TURNPIKE WILL NEED TO USE EXTRA CAUTION OVERNIGHT AND BE
READY FOR REDUCED VISIBILITIES IN SPOTS. BE READY TO SLOW DOWN...
GIVING YOURSELF PLENTY OF SAFE BRAKING DISTANCE. USE LOW BEAM
HEADLIGHTS IN FOG.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
WINDS AND SEAS OVER THE ATLANTIC WILL BE RATHER POOR FROM FRIDAY
INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

DWS

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.